# SDR HALA2019031200120

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TRAILING EDGE RHS #2 T CHORD SUSPECT CORROSION AROUND FASTENER HOLES. REMOVAL OF CORROSION C/OUT IAW SRM 51-74-00 REV.98.01. CORROSION STILL EVIDENT IAW NTM 51-10-02-221-001-A REV. 96 AT BLEND DEPTH OF .058". BLEND DEPTH BEYOND 50% MATERIAL THICKNESS. CORROSION CONSIDERED TO BE LVL 2. REPAIR BY REPLACEMENT REQ'D. COMPLETION OF INSTALLATION OF NEW T CHORD IAW SRM 51-42-11, 51-46-11 AND 51-21-11 REV 98.01.
